# SDR SWIA2025110600029

- Difficulty date: October 29, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10248
- Aircraft time: 42,625 hours, 33,198 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332232
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT COCKPIT WINDSHIELD POST DETERMINED TO BE OUT OF LIMITS AND SIDE POST REQUIRES REPLACEMENT. THIS IS CLASSIFIED AS A MAJOR REPAIR.  REMOVED AND REPLACED THE RT WINDSHIELD POST IAW SRM 51-40-11, SRM 51-42-06, SRM 51-42-21, SRM 51-45-00, SRM 51-25-06, SRM 51-23-00. REPLACEMENT OF SIDE POST  P/N 601R33223-2 WAS COMPLETED BY MHIRJ MRT REFERENCE  THE ATTACHED STATEMENT OF WORK FROM MHIRJ. COMPLIED WITH TASK CARD 51-900-1002-SKY.
